Alert archive / Maine / Wind Advisories in 2008
Wind Advisory 2, NWS Caribou, ME
NWS Caribou, ME issued this wind advisory at Jan 9, 2008, 9:22 PM EST for 5 counties in Maine. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jan 9, 2008, 9:22 PM EST (02:22 UTC)
- Expired
- Jan 10, 2008, 4:27 AM EST
- In force
- 7 hr
- Issued by
- NWS Caribou, ME
Counties Aroostook County, ME, Penobscot County, ME, Piscataquis County, ME, Somerset County, ME, Washington County, ME
The radar
The Caribou radar (KCBW), 88 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Caribou, ME (KCAR), launched 00:00Z, 2.4 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- -113 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS71 KCAR 100222 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 922 PM EST WED JAN 9 2008 MEZ001>006-010-011-031-032-101000- /O.EXP.KCAR.WI.Y.0001.000000T0000Z-080110T0200Z/ /O.NEW.KCAR.WI.Y.0002.080110T0222Z-080110T1000Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 922 PM EST WED JAN 9 2008 ...WIND ADVISORY IN EFFECT UNTIL 5 AM EST THURSDAY... ...WIND ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST THURSDAY. EXPECT WEST TO SOUTHWEST WINDS TO CONTINUE ACROSS THE ADVISORY AREA THROUGH THURSDAY MORNING WITH SUSTAINED SPEEDS OF 25 TO 35 MPH AND GUSTS UP TO 50 MPH. AREAS ACROSS NORTHWESTERN MAINE ESPECIALLY HIGHER TERRAIN COULD SEE GUSTS HIT 55 MPH OVERNIGHT INTO THURSDAY MORNING. PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY... TREES AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ MEZ015>017-029-030-100330- /O.EXP.KCAR.WI.Y.0001.000000T0000Z-080110T0200Z/ SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON- COASTAL HANCOCK-COASTAL WASHINGTON- INCLUDING THE CITIES OF...BANGOR...BREWER...ORONO...OLD TOWN... AMHERST...AURORA...DEDHAM...EASTBROOK...GREAT POND...ORLAND... DEBLOIS...GRAND LAKE STREAM...MEDDYBEMPS...PEMBROKE...PERRY... PRINCETON...ELLSWORTH...BAR HARBOR...BLUE HILL...EASTPORT... MACHIAS...CHERRYFIELD 922 PM EST WED JAN 9 2008 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. SUSTAINED WINDS OF 15 TO 25 MPH CAN BE EXPECTED OVERNIGHT. $$ HEWITT
2 follow-up statements
000 WWUS71 KCAR 100310 AAA NPWCAR URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE CARIBOU ME 1010 PM EST WED JAN 9 2008 MEZ001>006-010-011-031-032-101000- /O.CON.KCAR.WI.Y.0002.000000T0000Z-080110T1000Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 1010 PM EST WED JAN 9 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST THURSDAY. EXPECT WEST TO SOUTHWEST WINDS TO CONTINUE ACROSS THE ADVISORY AREA THROUGH THURSDAY MORNING WITH SUSTAINED SPEEDS OF 25 TO 35 MPH AND GUSTS UP TO 50 MPH. AREAS ACROSS NORTHWESTERN MAINE ESPECIALLY HIGHER TERRAIN COULD SEE GUSTS HIT 55 MPH OVERNIGHT INTO THURSDAY MORNING. PREPARE FOR THE LIKELIHOOD OF MINOR WIND DAMAGE TO SHRUBBERY... TREES AND LOOSE OBJECTS. OLDER AND WEAKER TREES MAY BE BLOWN DOWN. ISOLATED POWER OUTAGES ARE POSSIBLE. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ HEWITT
000 WWUS71 KCAR 100927 NPWCAR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CARIBOU ME 427 AM EST THU JAN 10 2008 MEZ001>006-010-011-031-032-101030- /O.CAN.KCAR.WI.Y.0002.000000T0000Z-080110T1000Z/ NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PISCATAQUIS- NORTHERN WASHINGTON- INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA... FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN... MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK... CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET... EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON... SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD... LINCOLN...HOWLAND...SPRINGFIELD...DOVER-FOXCROFT...MILO... GUILFORD...DANFORTH...VANCEBORO...TOPSFIELD 427 AM EST THU JAN 10 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND ADVISORY. SUSTAINED WEST WINDS OF 20 TO 30 MPH...WITH GUSTS OF 40 TO 45 MPH WILL OCCUR ACROSS THE REGION THIS MORNING. THE WINDS WILL THEN DIMINISH TO 15 TO 25 MPH WITH GUSTS UP TO 35 MPH THIS AFTERNOON. ALTHOUGH WINDS WILL REMAIN GUSTY...THE WINDS ARE BELOW ADVISORY LEVELS AND EXPECTED TO GRADUALLY DIMINISH TODAY. THUS...THE WIND ADVISORY HAS BEEN CANCELLED. PLEASE REPORT HIGH WIND SPEEDS OR ANY WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR GO TO WWW.WEATHER.GOV/CAR FOR FURTHER UPDATES ON THIS WEATHER SITUATION. $$ NORCROSS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Jan 9, 9:14 PM EST, 8 minutes earlier.
Area forecast discussion, Jan 9, 9:14 PM EST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
914 PM EST WED JAN 9 2008
.SYNOPSIS...
A SECOND COLD FRONT WILL SLIDE ACROSS THE REGION TONIGHT INTO
THURSDAY MORNING WITH BRISK WEST TO SOUTHWEST WINDS. HIGH
PRESSURE WILL BRIEFLY BUILD OVER THE REGION THURSDAY INTO THURSDAY
NIGHT. ANOTHER LOW PRESSURE SYSTEM WILL APPROACH FROM THE GREAT
LAKES ON FRIDAY AND MOVE EAST OF THE REGION FRIDAY NIGHT. HIGH
PRESSURE WILL THEN REBUILD INTO THE STATE SATURDAY AND REMAIN
THROUGH SUNDAY.
&&
.NEAR TERM /THROUGH THURSDAY/...
UPDATED TONIGHT INTO THURSDAY MORNING TO EXTEND THE WIND ADVISORY
FOR NRN AND CNTL AREAS. AFT COORD W/GYX...DECIDED TO INCREASE THE
GUSTS TO 45 MPH ACROSS CNTL AREAS AND 50-55 MPH ACROSS THE N.
GETTING REPORTS OF GUSTS AVGG 45-50 MPH ACROSS SOME NRN SITES THIS
EVENING. LATEST RUC BUFKIT MATCHING CLOSE TO THE GFS W/SURGE
TAKING HOLD LATER ON AND CONTINUING INTO THURSDAY MORNING. WOULD
NOT BE SURPRISED TO SEE GUSTS HIT ABV 55 MPH AT ELEVATED TERRAIN.
WILL BRIEF MIDNIGHT CREW ON THIS MATTER. LET WIND ADVISORY GO FOR
DOWNEAST AND THE COAST.
SEE MARINE SECTION BELOW.
DEEP SFC LOW PRES CENTERED BTWN YQB AND JAMES BAY ATTM W/ STRONG
OCLD/COLD FRONT JUST THRU YQB LAST HR AND NOW INTO WRN MAINE...
PRE-FRONTAL BAND OF RAIN CURRENTLY WORKING OUT OF FAR ERN AND NERN
AREAS W/ JUST SPOTTY PRECIP TO THE W. STRONGEST WNDS WITH AND
BEHIND THIS FRONT W/ MANY LOCATIONS ACROSS SRN QUEBEC AND NRN
NYS/NEW ENGLAND REPORTING WND GUSTS OF 40-50 MPH... STRONGEST
WINDS APPEAR CLOSEST TO THE LOW CENTER W/ WNDS DCRSG TO THE S AWAY
FROM THIS STORM SYSTEM. UPSTREAM WNDS SUGGEST WND ADV CRITERIA A
GOOD PSBLTY MOST AREAS FROM LATE AFTN INTO THE EVE HRS BUT
PROBABLY MOST LIKELY ACROSS ELEVATED AREAS OF THE N AND NW. HAVE
DROPPED THE HGH WND WRNG COASTAL AREAS IN FAVOR OF A WND ADV AS
HGH WNDS OVER OUR COAST USUALLY NOT ASSOCIATED W/ LOW-LEVEL FLOW
PARALLEL TO THE COAST.
FOG HAS LIFTED MOST AREAS W/ THE BAND OF RAIN WHICH MOVED ACROSS
THE REGION OVER THE LAST FEW HRS HAVING MIXED THE LOWER LEVELS
OUT AND THINK DENSE FOG WILL NO LONGER BE AN ISSUE.
FAIRLY TGHT SFC PRES GRADIENT PERSISTS TNGT AND THRU THU AM SPCLY
ACROSS THE N SO WILL KEEP WNDS ON THE BRISK SIDE INTO THU AFTN.
AIRMASS COOLS AND DRIES OUT BEHIND THE FRONT OVRNGT AND THU SO
XPCT DCRSG CLDS MOST AREAS WHERE DOWNSLOPE AFFECTS WILL BE A
FACTOR. XCPTN WILL BE THE UPSLOPE FVRD AREAS OF FAR WRN AND NWRN
MAINE WHERE CLDS AND SCT SW- CAN BE XPCTD INTO THU... WHILE TEMPS
WILL COOL DOWN SOME LATER TNGT AND THU RELATIVE TO THE VERY MILD
CONDS OF THE LAST FEW DYS...WILL STILL BE WELL ABV NORMAL FOR THIS
TIME OF YEAR.
&&
.SHORT TERM /THURSDAY NIGHT/...
WITH BOTH GFS AND NAM VERY SIMILAR, BASICALLY USED A BLEND OF THE
TWO MODELS FOR THE SHORT TERM. HIGH PRESSURE RIDGE WILL SLIDE
EAST OF THE REGION THURSDAY NIGHT AS SHORTWAVE TROUGH OVER THE
GREAT LAKES APPROACHES FROM THE WEST. ASSOCIATED LOW PRESSURE WILL
MOVE WEST OF THE REGION THROUGH QUEBEC BY FRIDAY NIGHT WHICH
USUALLY MEANS A MIX OF PRECIPITATION ACROSS THE REGION. EXPECT
SNOW TO ENTER DOWNEAST SECTIONS AROUND SUNRISE FRIDAY MORNING AND
THEN SPREAD NORTHWARD ACROSS THE REGION REACHING NORTHERN
SECTIONS AROUND NOONTIME. USED A BLEND OF THE CRITICAL THICKNESS OF THE
GFS AND NAM FOR PRECIP TYPE WITH THIS EVENT. PRECIP WILL QUICKLY
TRANSITION FROM SNOW TO A BRIEF PERIOD OF FREEZING RAIN OR SLEET
THEN TO ALL RAIN ACROSS DOWNEAST DURING THE MORNING WHERE UP TO AN
INCH OF SNOW AND SOME LIGHT ICING MAY BE POSSIBLE. OVER CENTRAL
AND NORTHERN SECTIONS, COLD AIR WILL REMAIN IN PLACE FOR MUCH OF
THE MORNING THROUGH MID AFTERNOON WHERE 2 TO 4 INCHES MAY FALL
BEFORE TRANSITION STARTS THROUGH CENTRAL SECTIONS DURING THE AFTERNOON
REACHING THE VALLEY BY FRIDAY EVENING. HIGHEST QPF AMOUNTS WILL
OCCUR ACROSS DOWNEAST AS LOW PRESSURE TRIES TO REDEVELOP ALONG THE
COAST LINE. UP TO AN INCH OF QPF POSSIBLE OVER DOWNEAST SECTIONS
TAPERING DOWN TO 4 TENTHS OF AN INCH ACROSS NORTHERN SECTIONS.
WITH MOST OF THE PRECIP FALLING OVER DOWNEAST AS RAIN AND LESSER
AMOUNTS OF PRECIP ACROSS THE NORTH AND LOW SNOW RATIOS, RIGHT NOW
WOULD EXPECT ADVISORY TYPE CONDITIONS WITH THIS EVENT FOR THE
REGION. AS SHORTWAVE TROUGH MOVES NORTHEAST OF THE STATE LATE
FRIDAY NIGHT, EXPECT PRECIP TO TAPER TO SHOWERS. CYCLONIC FLOW
WITH PLENTY OF LOW LEVEL MOISTURE WILL KEEP CLOUDS ACROSS NORTHERN
AND CENTRAL SECTIONS WITH DOWNGLIDE ALLOWING FOR SOME SUN OVER
DOWNEAST SECTIONS ON SATURDAY. USED A BLEND OF MOS FOR MAX AND
MINS DURING THE SHORT TERM.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
LOADED THE GMOS FOR THE LONG TERM AND MADE ONLY SLIGHT
MODIFICATIONS. HIGH PRESSURE WILL BUILD ACROSS THE REGION SATURDAY
THROUGH SUNDAY WITH FAIR CONDITIONS AND SEASONABLE TEMPERATURES. BIG
DISAGREEMENT WITH NEXT LOW PRESSURE MOVING UP THE EAST COAST EARLY
NEXT WEEK. GFS KEEPS SYSTEM WELL OFF THE NORTHEAST COAST WITH
PRECIP REMAINING SOUTH OF THE AREA, HOWEVER, ECMWF HUGS THE
COASTLINE MOVING INTO THE BAY OF FUNDY WHICH WOULD MEAN A MAJOR
SNOWSTORM FOR THE REGION, SO STAY TUNED.
&&
.AVIATION /02Z THURSDAY THROUGH MONDAY/...
W/ THE LOSS OF THE DENSE FOG OVR THE PAST FEW HRS...CONDS HAVE
IMPROVED FROM VLIFR TO IFR W/ EVN SOME MVFR AT KPQI. MUCH OF THIS
DUE TO THE MIXING FROM THE FRONTAL BAND WHICH MOVED ACROSS THE FA
LAST FEW HRS. XPCT CONDS TO HOLD PREDOM AT IFR FOR THE NXT FEW HRS
UNTIL FROPA AND THEN CONDS ALL AREAS SHOULD RAPIDLY IMPROVE TO
VFR... PREDOM VFR CONDS THEN XPCTD TNGT AND THU THO COULD BE SOME
PTCHY MVFR LATER TNGT/ERLY THU IN ANY SC CIGS THAT MAY DEVELOP IN
THE POST-FRONTAL CAA MAINLY ACROSS THE N. IFR CONDITIONS FRIDAY AND
FRIDAY NIGHT AS LOW PRESSURE SPREADS A MIX OF PRECIP ACROSS THE
REGION. MAINLY VFR CONDITIONS SATURDAY INTO MONDAY AS HIGH PRESSURE
BUILDS ACROSS THE REGION.
&&
.MARINE...
NEAR TERM: EXTENDED GLW THROUGH THU MORNING ESP FOR THE GUSTS.
INCREASED THE GUSTS UP TO 45 KTS. SEAS 13-14 STILL AND WILL EDGE
THEM UP INITIALLY AND THEM BACK THEM DOWN LATER TONIGHT. THANX FOR
THE HEADS UP ON THE GUSTS IN YOUR WATERS GYX. GLW CONDS THRU TNGT
ON THE WATERS.
SHORT TERM: HIGH PRESSURE WILL BUILD ACROSS THE WATERS THURSDAY
NIGHT WITH CONDITIONS REMAINING BELOW SCA CRITERIA. LOW PRESSURE
MOVING WEST OF THE WATERS WILL PRODUCE SCA CONDITIONS FRIDAY INTO
FRIDAY EVENING. USED THE GFS FOR WINDS AND WNAWAVE FOR SEAS.
&&
.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WIND ADVISORY UNTIL 5 AM EST THURSDAY FOR MEZ001>006-010-011-
031-032.
MARINE...GALE WARNING UNTIL 10 AM EST THURSDAY FOR ANZ050>052.
&&
NEAR TERM...HEWITT/KHW
SHORT TERM...FOSTER
LONG TERM...FOSTER
AVIATION...HEWITT/KHW
MARINE...HEWITT/KHW/FOSTERHazardous weather outlook, Jan 9, 3:43 PM EST, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CARIBOU ME 343 PM EST WED JAN 9 2008 MEZ001>006-010-011-015>017-029>032-102045- NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET- NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK- CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT- INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK- COASTAL WASHINGTON-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON- 343 PM EST WED JAN 9 2008 ...WIND ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL MAINE. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ050>052-102045- COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM- COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM- INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME- 343 PM EST WED JAN 9 2008 ...GALE WARNING IN EFFECT UNTIL 5 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Caribou, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 3:41 PM EST | Winter Weather Advisory | CAR | Aroostook, Hancock, Penobscot, Piscataquis, Somerset, Washington | 31 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.